# SDR HNAA2009051300148

- Difficulty date: May 1, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 50,304 hours, 55,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 50,304 hours, 55,583 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 1 HAS SEVERAL LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB.
